(c) Image depicting ruptured Baker’s cyst. Open in a separate window Figure 2 X-ray of the left elbow joint and bilateral knee joints. thereby preventing binding of a ligand to T-cell surface receptor program death 1 (PD-1), subsequently leading to the continued activation of an immune response against tumor cells . Additionally, this mechanism will result in an unrestricted immune response which can lead to immune-related adverse effects (irAEs) affecting various organ systems in the body . The immunologic basis of musculoskeletal irAEs has not been completely elucidated. We report a rare and challenging case of new-onset seronegative inflammatory arthritis complicated by baker cyst rupture during the course of treatment with nivolumab in a patient with stage IV adenocarcinoma. 2. Case Report A 65-year-old previously healthy male presented with an episode of seizure associated with garbled speech, weakness, and abnormal sensation which on further workup revealed a left frontal brain mass with an unknown etiology which was managed with stereotactic radiosurgery. Whole-body computed tomography (CT) scan showed enlarged lymph nodes in the left supraclavicular area, right hilum, and right aortocaval region. Biopsy of the left supraclavicular lymph node demonstrated poorly differentiated adenocarcinoma with unknown primary; the immune phenotype was not specific and was consistent with metastasis from virtually any visceral organ including lung (pulmonary adenocarcinomas TTF-1 negative 20%). The patient also had elevated CA 19-9, which made it difficult to delineate the primary malignancy site (lung vs. gastrointestinal). He received six cycles of gemcitabine and carboplatin as first-line therapy; however, restaging scans revealed an increase in lymphadenopathy along with elevated CA 19-9. The patient also received other chemotherapeutic agents (2nd line) but continued to have the progression Domperidone of the disease. Because of the failure of two lines of chemotherapies, the third line of therapy with nivolumab (3?mg/kg/dose every two weeks) was initiated. The patient reported new onset of mild neuropathy of the hands and feet along with occasional bilateral knee joint pain after two cycles of nivolumab. The joint pain improved on its own; however, the patient continued to have persistent neuropathy. At the time, the differential diagnosis for this patient’s neuropathy includes chemotherapy-induced (especially carboplatin), paraneoplastic syndrome, thiamine/B12 deficiency, or nivolumab induced. The follow-up restaging scan revealed a partial response of the tumor burden after eight cycles of nivolumab. During the course of treatment with nivolumab (after the 10th cycle), the patient also reported fatigue and mild pruritus of hand, which responded to antihistamines. Subsequently, after the 11th cycle of nivolumab, the clinical course was complicated by joint pain Domperidone involving knees, elbows, and great toes associated with joint stiffness, swelling, and muscle weakness. Physical examination was significant for left leg swelling along with calf tenderness, and muscle strength was noted to be 5/5 in bilateral knee and ankle joints. Routine blood workup including the liver function test and creatine phosphokinase (CPK) was within the normal range. Ultrasound (US) of the left lower extremity demonstrated a Baker’s cyst measuring 3.7??0.9??1.1?cm (Figure 1(a)) TNFSF14 which increased to 8.0??6.5??2.3?cm (Figure 1(b)) on repeat US four days later. Follow-up US after two weeks revealed cyst rupture with hematoma (Figure Domperidone 1(c)). At this point, the patient was experiencing severe left knee pain that affected his mobility and quality of life. The patient was also evaluated by orthopedics for the left knee pain and calf swelling, as well as elbow pain and swelling. X-rays revealed unremarkable left knee joint and findings consistent with osteoarthritis of the left elbow (Figure 2). Open in a separate window Figure 1 Domperidone Ultrasound.